# SDR AALA202111167809

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A300*
- Aircraft serial: 3924
- Aircraft time: 42,435 hours, 15,389 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CHECK SLIDE PRESSURE SHOWS ON FLIGHT ATTENDANT PANEL FOR DOOR 2R. CORRECTED DOOR BOTTLE PRESSURE R2 DOOR PER AMM 52-22-90.
